Anonymous asked: hi! did you ever had to deal with anxiety (especially social anxiety) b'cause of your acne? I have horrible anxiety because of it, i feel everyone is looking at it.
Yeah. There were a lot of times when I came home from wherever I was and cried because people stared at me or said rude comments. Dealing with acne can be really hard, especially since the people don’t necessarily know how to respond to it in a polite way.
musteringupthesanity asked: Hey girl, I started following you because I'm on accutane as well. I've been having some pretty bad lower back pain on my right side and have been asking other accutaners if they experienced the same. Sorry to bug you, I know you're quite busy but was curious if your symptoms are subsiding now that you're done. God, I cannot WAIT to be done, it's such a tough medicine to be on. Thank you!
No worries! I love getting asks and mail from people! When I was on Accutane, my joints and muscles were very sore. Toward the end of my treatment my joints were so stiff that I could audibly hear them creaking sometimes. I used to joke that I was getting a taste of what it’s like to be 80! We’ve also had a LOT of subzero days this winter where I live, and the cold made it so much worse. The good thing is that those side effects did go away. Hang in there! The stiffness and muscle pain can be difficult to live with, but remember that it’s most likely a temporary thing. How much time do you have left on the medicine?